# SDR USAA960599

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fs 2103-2738
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND AFT SKIN BUCKLED TOP RIGHT NACELLE BETWEEN FRAME 2103-2738.  INSTALLED DOUBLER PER FOKKER TS96.62079.  (M)
